MAUDE Adverse Event Report: RANIR LLC PLACKERS MTH GD GNM 16CT; MOUTHGUARD, OVER-THE-COUNTER

RANIR LLC PLACKERS MTH GD GNM 16CT; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD GNM 16CT
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated: "these were easy to use, no fitting or boiling involved.You do need to only use them for 3 or 4 days, because they quickly become too flexible to stay where you want them.However, my biggest problem is that over the course of a few months (six maybe?) my teeth slowly realigned themselves, and i was left with tooth pain from uneven pressure points on the back of my jaw.My molars just sort of realigned, and then there was discomfort that just got worse and worse over a couple weeks.A trip to the dentist, some edge grinding to remove the pressure points, and it's still taking time to recover from this." no contact information provided, unable to retrieve product or ask for further info.

Brand Name
PLACKERS MTH GD GNM 16CT
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key9954161
Report Number1825660-2020-00748
Device Sequence Number14541978
Product Code OBR
UDI-Device Identifier00651080651523
UDI-Public651080651523
Combination Product (Y/N)N
PMA/510(K) Number
K094020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMTH GD GNM 16CT
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2020
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1